RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 994–996 (Mi dan33385)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

An analog of the Andronov–Witt theorem

B. P. Demidovich

Lomonosov Moscow State University

Full text: PDF file (299 kB)

Bibliographic databases:
UDC: 517.919
Presented: А. Н. Колмогоров
Received: 11.08.1966

Citation: B. P. Demidovich, “An analog of the Andronov–Witt theorem”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 994–996

Citation in format AMSBIB
\Bibitem{Dem67}
\by B.~P.~Demidovich
\paper An analog of the Andronov--Witt theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 994--996
\mathnet{http://mi.mathnet.ru/dan33385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221033}
\zmath{https://zbmath.org/?q=an:0164.10204}


Linking options:
  • http://mi.mathnet.ru/eng/dan33385
  • http://mi.mathnet.ru/eng/dan/v176/i5/p994

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Abramov, E. Yu. Liskina, S. S. Mamonov, “K probleme ustoichivosti periodicheskogo resheniya v usloviyakh bifurkatsii Khopfa”, Chebyshevskii sb., 20:3 (2019), 78–91  mathnet  crossref
  • Number of views:
    This page:70
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020